# SDR UIEA2015110200600

- Difficulty date: November 1, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 86,347 hours, 16,347 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Bypass Valve
- Part number: 5006151A
- Part serial: TLS19802
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO FUEL IMBALANCES FROM LT TANK TO RT TANK IN FLIGHT, RT MAIN TANK TROUBLE SHOT IAW 28-11-01 REQUIRED & WO 11148.  WO 11148 COMPLIED WITH FOR LT TANK TO RT TANK FUEL MIGRATION.  THE FOLLOWING ACTIONS WERE ALSO PERFORMED, LP 550787 M16, R & R RT MAIN TANK FUEL BOOST PUMP BYPASS VLV IAW MM 28-22-04.  OPERATIONS CHECK COMPLIED WITH.  LP 550787 M17, R & R MAIN TANK FLOAT OPERATED SOV IAW MM 28-22-10.  OPERATIONS CHECK COMPLIED WITH.  LP 550788 M19, R & R CHECK VLV BOOST PUMP BYPASS IAW MM 28-22-04.  OPERATIONS CHECK COMPLIED WITH.
